# SDR DALA2024032203633

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN AND CUT OUT OF FWD AIR STAIRWELL DOOR. SUMMARY OF NRC 00109: FWD AIR STAIRWELL DOOR WAS REPLACED PER B717-200 AMM 52-63-01. (LP #0255910)
